# SDR DALA2024091609019

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0553295) DENTS (2EA) ON FRAME STA 500C BTW S-25L AND S-26L AT FWD CARGO COMPARTMENT. FRAME STA 500C BTW S-25L AND S-26L AT FWD CARGO COMPARTMENT WAS REPAIRED PER B737-800 SRM 53-30-07-2R-1.
